# SDR DALA2022122808437

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY SNUBBER FLUID LEVEL OUT LIMIT AT L4 DOOR.   L4 DOOR ROTARY SNUBBER WAS REPLACED IAW AMM 52-11-10.
